# SDR 97ZZZX2133

- Difficulty date: October 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N117CW
- Make and model: Bolkms BK117A4
- Aircraft serial: 7125
- System (JASC): 6420 · Tail Rotor Head
- Part: Bolt
- Part number: 1053170018
- Condition: Worn
- Location: T/R
- Part time: 358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTED BOLT WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNITS, CORRECTED PROBLEM.
